On the Adjunction Mapping.
Mathematische Annalen, Tome 278 (1987), pp. 593-603
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
adjoint bundle, adjunction process, minimal reduction, very ampleness criterion of line bundles on surfaces
@article{MAN_1987__278_164304,
author = {Andrew John Sommese and A. Van de Ven},
title = {On the {Adjunction} {Mapping.}},
journal = {Mathematische Annalen},
pages = {593--603},
year = {1987},
volume = {278},
zbl = {0655.14001},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__278_164304/}
}
Andrew John Sommese; A. Van de Ven. On the Adjunction Mapping.. Mathematische Annalen, Tome 278 (1987), pp. 593-603. http://geodesic.mathdoc.fr/item/MAN_1987__278_164304/